# SDR GLBA2003050

- Difficulty date: April 21, 2003
- Submitted: April 25, 2003
- Operation: Air carrier
- Aircraft: N150GL
- Make and model: Beech 1900D
- Aircraft serial: UE150
- Aircraft time: 17,637 hours, 24,862 cycles
- System (JASC): 5270 · Door Warning System
- Part: Sensor
- Condition: Out Of Adjust
- Location: Cargo Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

CARGO DOOR ANNUN ILLUM, ADJUSTED DOOR AJAR SENSOR SWITCH OPS CHK GOOD
